MAUDE Adverse Event Report: ARTHREX, INC. 36 +6 / 33 COMBO HUMERAL INSERT; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 36 +6 / 33 COMBO HUMERAL INSERT; SHOULDR PROSTH, REVERSE CONFIG
Model Number 36 +6 / 33 COMBO HUMERAL INSERT
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/4/2023, it was reported by a sales representative via phone that an ar-9503-3633-6 univers revers modular glenoid system combo humeral insert and an ar-9503-3336-6 combination humeral insert would not sit properly.The surgeon had to use an ar-9562-36nl univers revers non-locking peripheral screw, to remove the humeral insert.The case was delayed for about ten minutes, and it was completed using an ar-9504-06 humeral spacer and an ar-9503-3336-3 combination humeral insert.This was discovered during an rts procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to mishandling.

Brand Name
36 +6 / 33 COMBO HUMERAL INSERT
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18039120
Report Number1220246-2023-08464
Device Sequence Number7429215
Product Code PHX
UDI-Device Identifier00888867296602
UDI-Public00888867296602
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number36 +6 / 33 COMBO HUMERAL INSERT
Device Catalogue NumberAR-9503-3633-6
Device Lot Number21.01810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown